# SDR VNAA0506012

- Difficulty date: June 24, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 2,647 hours, 2,662 cycles
- Engine: Ge CF343B1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Switch
- Condition: Stuck
- Location: Seat 11 D-F
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT ATTENDANT CALL SWITCH AT SEATS 11D/F BECAME STUCK IN THE ON POSITION CAUSING THE AURAL CHIME TO SOUND CONTINUOUSLY IN THE CABIN.  WHEN THE FLIGHT ATTENDANT TRIED TO UNSTICK THE SWITCH THE OXYGEN MASKS ABOVE 11D/F DEPLOYED.  THE CREW RETURNED TO CLT.  MAINTENANCE STOWED THE OXYGEN MASKS AND DEFERRED THE PSU AT SEAT 11D/F PER MEL 25-70-01-4 CAT D.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
